# SDR REXA2025021400196

- Difficulty date: December 10, 2024
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 CORRODED AND REQUIRES REPLACEMENT. REMOVED DAMAGED FRAME. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FRAME (P/N 601R318086-1) IAW CRJ 700 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
